# SDR CALA2025112411416

- Difficulty date: November 3, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE AFT CARGO DOOR EXTERNAL SKIN DUE TO EXCESSIVE DENT DAMAGE.   REMOVED AND REPLACED THE AFT CARGO DOOR EXTERNAL SKIN IAW SRM 52-30-01-2R-3. THIS IS CATEGORY A REPAIR, PERMANENT REPAI R NO FOLLOW UP ACTION REQUIRED.
